# SDR UPS03840842

- Difficulty date: May 21, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 64,807 hours, 25,387 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C1,  RADIOGRAPHIC (X-RAY)INSPECTION DETECTED 4 CRACKS ON THE R-2 DOOR UPPER AFT CORNER AT STA. 1660 LONG. 11R CUTOUT DAMAGE AND REMOVED DAMAGE AT LONG. 11R,NDT VERIFIED NO CRACKS AT CUTOUT AND DAMAGE  REMOVAL, FABRICATED AND INSTALLED DOUBLER, TRIPLER,FILLER AND STRAP I.A.W. E.O. SAA SK 705-086 AND SRM. 53-2-0 FIG. 16
